# SDR ERAA201209190063

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 35,600 hours, 42,761 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR FAIL TO RETRACT-RED HANDLE UNSAFE LIGHTS REMAIN ON AFTER RETRACTION.  PERFORMED GEAR SWINGS, LANDING GEAR INDICATION LIGHTS OPS CHECK NORMAL PER BEECH 1900C MM 32-30-00, OK FOR SERVICE.
